# SDR DALA2024040103939

- Difficulty date: March 27, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N838DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31949
- Aircraft time: 28,175 hours, 10,986 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 400-500 Lbl24
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0264652) FWD CARGO BAY L/H Z CHANNEL HAS MULTIPLE SPOTS OF CORROSION FROM STA 400 TO 500L LBL 24. REMOVED AND REPLACED ZEE CHANNEL SECTION FROM. STA. 480 + 6 TO STA 500L SPLICED AT 480 + 6 TO STA 500F + 6 PER B737-900 SRM. 51-40-02-0G, 53-00-53-2R-6 AND DWG 143A7501 REV. B.
